# SDR NACA2021061700002

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,370 hours, 13,523 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Condition: Loose
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: RIGHT HF #2 RADIO WON'T TRANSMIT. CORRECTIVE ACTION: FOUND RH COAX CABLE FROM COUPLER TO TEE FITTING LOOSE. TIGHTENED COAX CABLE IAWM AMM 23-11-04 OPS CHECK GOOD IAW AMM 23-11-00. GROUND VERIFICATION COMPLETED, REMAINS ETOPS 180
